Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diagnosed with fatty liver, prescribed livolin forte, aztor ez, taking milk thistle. Will it cause any interaction with prescribed medicines?

hi am 31yrs old and i was told by my doctor i have a fatty liver and my liver function test were as follows HDL 0.83, LDL 2.6, triglycerides 0.5, total cholestrol 3.7, alanine aminotransferase 54.4, alkarine phosphate 73.2, aspartate 32.5, direct bilirubin 1.0, gamma gt 25.8, total biliribin 5.2, my doctor told me not to worry much but recommeded the following medicine livolin forte and aztor ez please advice me if these medicine have side effects or not and i have been taking milk thistle for the last one month can it interact with the medicine am about to start.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  497
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response

I am looking at your lab results.If the total Bilirubin is 5.2.and the direct bilirubin level is only 1.00
that means there is some degree of destructionbof red blood cells going on.(Hemolysis)
Fatty liver by itself can't be causing this I don't think milk thistle will hurt. I would want
to know what caused fatty liver. If it is due to overweight you can work on losing weight.
If it is from drinking too much alcohol, that should be controlled.The problem of
hemolysis should be looked into.May be a consultation with a blood specialist may be
Good health,

Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor